NR 511 Week 6 Quiz (NR511)
Harvard University
Aquí están los mejores recursos para pasar NR 511 Week 6 Quiz (NR511). Encuentra NR 511 Week 6 Quiz (NR511) guías de estudio, notas, tareas, y mucho más.
4 resultados
Examen
Exam (elaborations) NR 511 WEEK 6 QUIZ
NR 511 WEEK 6 QUIZ 
NR 511 wk 6 quiz 
Question 1 
1 / 1 pts 
A client with hyperthyroidism presents with a complaint of a “gritty” feeling in her eyes. Over 
the past week, her visual acuity has diminished, and her ability to see colors has changed. She 
also has a feeling of pressure behind her eyes. The next step for the nurse practitioner is to: 
Order a total thyroxine (T4). 
Correct! 
Refer the client for immediate evaluation by an ophthalmologist. 
Order a thyroid ultrasound. 
Prescri...
Examen
Exam (elaborations) NR 511 WEEK 6 QUIZ
PopularNR 511 WEEK 6 QUIZ 
Question 1 
1 / 1 pts 
A client with hyperthyroidism presents with a complaint of a “gritty” feeling in her eyes. Over 
the past week, her visual acuity has diminished, and her ability to see colors has changed. She 
also has a feeling of pressure behind her eyes. The next step for the nurse practitioner is to: 
Order a total thyroxine (T4). 
Correct! 
Refer the client for immediate evaluation by an ophthalmologist. 
Order a thyroid ultrasound. 
Prescribe a beta-adrenergi...
Examen
Exam (elaborations) NR 511 WEEK 6 QUIZ (SOLVED)
Exam (elaborations) NR 511 WEEK 6 QUIZ (SOLVED) 
1 / 1 pts 
A client with hyperthyroidism presents with a complaint of a “gritty” feeling in her eyes. Over 
the past week, her visual acuity has diminished, and her ability to see colors has changed. She 
also has a feeling of pressure behind her eyes. The next step for the nurse practitioner is to: 
Order a total thyroxine (T4). 
Correct! 
Refer the client for immediate evaluation by an ophthalmologist. 
Order a thyroid ultrasound. 
Prescr...
Examen
Nr 511 Week 6 Quiz (Solved) (Nr511)
Exam (elaborations) NR 511 WEEK 6 QUIZ (SOLVED) (NR511) 
NR 511 wk 6 quiz 
Question 1 
1 / 1 pts 
A client with hyperthyroidism presents with a complaint of a “gritty” feeling in her eyes. Over 
the past week, her visual acuity has diminished, and her ability to see colors has changed. She 
also has a feeling of pressure behind her eyes. The next step for the nurse practitioner is to: 
Order a total thyroxine (T4). 
Correct! 
Refer the client for immediate evaluation by an ophthalmologist. ...